# SDR 9JLA2022051330481

- Difficulty date: May 6, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N561MT
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600122
- Aircraft time: 8,642 hours, 7,882 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 6222855001
- Part serial: 7716
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A GPWS WARNING DURING LOW ALTITUDE FLIGHT. ALL WARNING ILLUMINATED AFTER TAKE-OFF AND ON APPROACH TO LANDING. THE MAINTENANCE VENDOR TROUBLESHOT AND REPLACED THE RIGHT RADIO ALT UNIT WITH A TESTED STATUS UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
